# SDR ASAA2020110333492

- Difficulty date: November 3, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 27,666 hours, 8,883 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Arced
- Location: Lt Bst Pmp Motor
- Part time: 34,728 hours, 14,506 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 AFT FUEL PUMP LIGHT ILLUMINATED DURING PREFLIGHT.  30K FUEL ON BOARD.  GROUNDED-YES.  PERFORMED B737-900 FIM 28-22 TASK 803, GVI OF CONNECTOR D70, PINS AND PUMP CONNECTOR APPEARED OK.  PERFORMED PUMP INSULATION RESISTANCE TEST, REF B737-900 AMM 28-22-00, GOOD.  W/ C/B CLOSED AND COLLAR REMOVED, 115VAC AT ALL 3 PINS.  INSTALLED D70 AND PUMP OPERATIONS NORMAL UNTIL SHAKEDOWN MOVEMENT OF WIRES AT THE CONN D79 WHILE PUMP ON CAUSED A SPARK TO EXIT THE BACK OF THE CONNECTOR.  PUMP STOPPED AND GFI TRIPPED.   REMOVED AND REPLACED NR 1 AFT FUEL PUMP PLUG D70, REF B737-900 WDM 28-23-11 AND SWPM 20-61.  PERFORMED OPERATIONS TEST OF GFI R18, IAW AMM 28-22-41-720-802. CHECKS GOOD.  PERFORMED BONDING CHECK OF NEW PUMP, REF 28-22-41-400-801.   REPLACED NR 1 AFT BOOST PUMP, REF AMM 25-22-41.  GROUND VERIFICATION GOOD.
